# SDR ASOA20150621060H

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 32,278 hours, 24,685 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Seat 8a
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR COMING FROM AROUND 5A PSU AREA. MAINTENANCE INSPECTED THE ACFT AND DISCONNECTED THE BALLAST AT SEAT 8AAND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
